OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4005

Title: Vector Bundles on Products of Projective Spaces and Hyperquadrics
Authors: Ballico, Edoardo
Malaspina, Francesco
Keywords: n-blocks collections
vector bundles
Castelnuovo-Mumford regularity
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Citation: Edoardo Ballico, Francesco Malaspina, "Vector Bundles on Products of Projective Spaces and Hyperquadrics”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 13–26.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: Here we consider the space $\mathbf P^{n_1}\times\dots \times\mathbf P^{n_s}\times Q_{m_1}\times\dots \times\mathbf Q_{m_q}$. We introduce a notion of Castelnuovo-Mumford regularity in order to prove two splitting criteria for vector bundles with arbitrary rank.
URI: http://hdl.handle.net/10077/4005
ISSN: 0049-4704
MS Classification 2000: 14F05
14J60
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:

File Description SizeFormat
2_Ballico_Malaspina.pdf175.71 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.